Advertisement

Communications in Mathematical Physics

, Volume 186, Issue 3, pp 563–579 | Cite as

A Mathematical Construction of the Non-Abelian Chern-Simons Functional Integral

  • Sergio Albeverio
  • Ambar Sengupta

Abstract:

We construct rigorously an infinite dimensional distribution which corresponds to the Chern-Simons (CS) functional integral associated with a principal fiber bundle over R 3 with structure group a compact connected Lie group. We determine the ‘moments’ of the CS distribution and show that these coincide with those used in informal studies of the CS integral. A locality property of the CS distribution is proven. The complexified theory of Fröhlich and King is also discussed within our framework.

Keywords

Structure Group Fiber Bundle Locality Property Complexify Theory Functional Integral 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1997

Authors and Affiliations

  • Sergio Albeverio
    • 1
  • Ambar Sengupta
    • 1
  1. 1.Fakultät und Institut für Mathematik, Ruhr-Universität Bochum, 44780 Bochum, GermanyDE

Personalised recommendations